Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Eigencone, saturation and Horn problems for symplectic and odd orthogonal groups


Authors: Prakash Belkale and Shrawan Kumar
Journal: J. Algebraic Geom. 19 (2010), 199-242
Published electronically: June 16, 2009
MathSciNet review: 2580675
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we consider the eigenvalue problem, intersection theory of homogeneous spaces (in particular, the Horn problem) and the saturation problem for the symplectic and odd orthogonal groups. The classical embeddings of these groups in the special linear groups play an important role. We deduce properties for these classical groups from the known properties for the special linear groups.


References [Enhancements On Off] (What's this?)


Additional Information

Prakash Belkale
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599–3250
Email: belkale@email.unc.edu

Shrawan Kumar
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599–3250
Email: shrawan@email.unc.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-09-00517-7
PII: S 1056-3911(09)00517-7
Received by editor(s): August 3, 2007
Received by editor(s) in revised form: July 2, 2008
Published electronically: June 16, 2009
Additional Notes: Both the authors were supported by the FRG grant no DMS-0554247 from NSF


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2015 University Press, Inc.
Comments: jag-query@ams.org
AMS Website